# SDR QXEA0000819

- Difficulty date: March 23, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS A CRACK IN THE ANGLE THAT ATTACHES THE FLOOR SUPPORT BEAM TO THE REAR PRESSURE BULKHEAD AT BL330R.  REPAIRED IAW FOKKER SRM 51-31-01 AND 51-30-02.
